| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 29-32


Guorong Wu, Yuelin Gao, Jie Ouyang
      A global optimization method for minimizing a product of two positive convex functions
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1401-1414.

Tak Kuen Siu, John W. Lau, Hailiang Yang
      Ruin theory under a generalized jump-diffusion model with regime switching
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1415-1430.

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, M. Sanei, M. Fallah Jelodar
      Review of ranking models in data envelopment analysis
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1431-1448.

F. Hosseinzadeh Lotfi, B. Mansouri
      The extended data envelopment analysis/discriminant analysis approach of models with undetermined restrictions
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1449-1464.

F. Hosseinzadeh Lotfi, B. Mansouri
      The extended data envelopment analysis/discriminant analysis approach of fuzzy models
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1465-1477.

M. Sanei, T. Shahsavan, M. Fallah Jelodar
      Dynamic DEA and its development for additive model to evaluate return to scale
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1479-1486.

F. Naeimi Dafchahi
      Computing of signs of eigenvalues for diagonally dominant matrix for inertia problem
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1487-1491.

Yuming Qin, Xiaoke Su, Shuxian Deng
      Remarks on self-similar solutions to the compressible Navier-Stokes equations of a 1D viscous polytropic ideal gas
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1493-1506.

E. Nadernejad, S. Sharifzadeh, H. Hassanpour
      Edge detection techniques: Evaluations and comparisons
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1507-1520.

T. Kamran
      Hybrid maps and property (E.A)
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1521-1528.

A. Kaddar, H. Talibi Alaoui
      On the dynamic behavior of a delayed IS-LM business cycle model
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1529-1539.

F. Acil Kiraz
      A note on one-dimensional optimal system of generalized Boussinesq equation
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1541-1548.

M. Acikgoz, P. Tien-Yu Chern
      On power series analytic in the open unit disk with finite doble-logarithmic order
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1549-1569.

S. Abdelmalek, S. Kouachi
      A simple proof of Sylvester's (determinants) identity
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1571-1580.

Kh. Ibrahimi, R. Elazouzi, A. Kobbane, El H. Bouyakhf
      WCDMA uplink system capacity: A singular perturbation approach
      Appl. Math. Sci., Vol. 2, 2008, no. 29-32, 1581-1596.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |